ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.1.10504

Infinitesimals in ordered vector spaces

Emel'yanov E. Yu.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
Abstract:
An infinitesimal approach to ordered spaces is proposed. Archimedean property and Dedekind completeness in ordered spaces are discussed from a nonstandard point of view.
Keywords: ordered vector space, nonstandard analysis
Language: English Download the full text  
For citation: Emel'yanov E. Yu. Infinitesimals in ordered vector spaces // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp. 18-22. DOI 10.23671/VNC.2013.1.10504


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт